# SDR TWAA9804704

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Disbonded
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND DISBONDING ON UPPER SKIN OF NR 4 LE SLAT.  INSTALLED TWO EACH FIELD REPAIR PATCHES PER SRM 51-70-10.  (M)
